# SDR CA060906024

- Difficulty date: August 29, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 21,570 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Part serial: 322
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, AT APPROXIMATELY 1000 FEET ALTITUDE A LIGHT SMOKE APPEARED IN THE CABIN ACCOMPANIED WITH A BURNING SMELL. THE AIRCRAFT IMMEDIATELY RETURNED TO THE DEPARTURE AIRPORT. FURTHER INVESTIGATION BY MAINTENANCE REVEALED THAT THE FLAP MOTOR WAS BURNED OUT AND WAS THE CAUSE OF THE SMOKE AND BURNING SMELL. THE FLAP MOTOR AND GEARBOX WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20060906024)
